# SDR SWAA2022012862031

- Difficulty date: December 30, 2021
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE IS BROKEN AFT OF FED CUTOUT. ; / [01] REMOVED & REPLACED ASSIST HANDLE AFT OF FWD ENTRY DOOR CUTOUT IAW AMM 25-21-31-420-802; [02] REMOVED & REPLACED ASSIST HANDLE AFT OF FWD ENTRY DOOR CUTOUT IAW AMM 25-21-31-420-802 STEP 3. B. 6; [03] CERTIFIED ACTIONS 1 AND 2.; [04] VERIFIED CORRECTIVE ACTION 2
